MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Model Number REF 521-09-X
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defect was verified at one of the received samples which shows an inner plastic "ring" or web which reduces the lumen.The further received inner canulas from the same lot don't show a restriction of the lumen.This is a rare injection molding defect caused by the two mold parts not closing completely during the injection molding process.We have not received any other complaints regarding this type of defect.The product was produced in (b)(6) 2024.The respective inner cannula lots are derived from old tools which are not in use any more at the supplier.
 
Event or Problem Description
During routine bronchoscopy it was not possible to insert the bronchoscope.The lumen of the inner cannula shows a lumen restriction of approx.50%, presumably due to a manufacturing defect in the inner cannula.The use of the inner cannula could lead to a potentially life-threatening situation.We have secured both the inner cannula and the packaging unit.No patient harm reported.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24648272
Report Number8010485-2026-67384
Device Sequence Number13201694
Product Code JOH
UDI-Device Identifier04035324018253
UDI-Public4035324018253
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 521-09-X
Device Catalogue NumberREF 521-09-X
Device Lot Number1100038174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale